Skip to content

Cold and Sinus Relief Combo

Pill images, imprints and guides

Cold and Sinus Relief Combo comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Cold and Sinus Relief Combo pill images

Doxylamine Succinate 6.25 mg / Pseudoephedrine Hydrochloride 30 mg / Acetaminophen 500 mg / Acetaminophen 500 mg / Pseudoephedrine Hydrochloride 30 mg 1 pill